# SDR QR9R2023052300004

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723729751
- Aircraft time: 3,216 hours
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 4000155255111
- Part serial: P200005
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RT 2000 FAILED DURING FLIGHT. REMOVED AND REPLACED RT5000 RADIO IAW CMM VOL 4 145MMS-015; MOC SUCCESSFULLY COMPLETED.
